# SDR SWIA201641984

- Difficulty date: February 23, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,606 hours, 30,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED LOCATED EIGHT INCHES AFT OF BS 640 BETWEEN STRINGERS 22 - 23R.  PERFORMED PERMANENT REPAIR, SECTION 1 IAW EA.
